# SDR AALA2020060539003

- Difficulty date: June 3, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 63,644 hours, 23,951 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - L1 DOOR EMERGENCY CYLINDER ACCUMULATOR PRESSURE IS LOW.  SERVICED L1 DOOR ASSIST BOTTLE PER AMM TASK 52-10-00-614-001.
